# SDR P2EA98159

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 7110033
- Condition: Inop
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 701 - MDW - AIR RETURN, NO EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AUTO AND STANDBY PRESSURIZATION FAILED IN FIGHT AT 5000FT.  ONLY DC MANUAL OPERATIONAL.  REPLACED OUTFLOW VALVE.  OPS CHECK NORMAL PER MM 21-31-11.  (M)
